# SDR DXTA2021071345220

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Rkwell 700
- Aircraft serial: 7000023
- Aircraft time: 1,148 hours, 691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007225007222
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL AND EXTERNAL EMR LIGHTS WILL NOT ILUMINATE WITH THE SWITCH IN THE ARM POSITION AND BATTERIES OFF.  OPS CHECK OF EMERGENCY LIGHTING ADJUSTMENT/TEST IS GOOD AT THIS TIME. REVIEWED FLIGHT MANUAL CHECK AND AIRCRAFT CONFIGURATIONS. SPOKE WITH CESSNA TECH SUPPORT AND VERIFIED EMERGENCY LIGHTS OPERATION WITH SWITCH IN THE ARM POSITION WITH BATTERIES UNPLUGGED. SYSTEM CHECKS NORMAL. PLACED RELAY KF125 ON ORDER WITH MCC. REMOVED CO PILOTS SEAT AND COCKPIT SIDE PANEL. REMOVED RELAY KF125 PN M83536/15-022L AND INSTALLED A NEW RELAY KF125 PN M83536/15-022L. OPS CHECKS GOOD AT THIS TIME. WORK IAW CE700 MM 24-60-45. INSTALLED A REPAIRED BATTERY UNIT PN CBS28-1 SN 006146.
